I am having trouble sleeping for quite some time now. I do not fall asleep fast, and I have not really felt good even after sleeping. Instead, I feel quite tired as I keep waking up several times in the middle of the night. I am taking Propecia for my hair problems, could it be an effect of that medicine? Also, I read that some are taking Melatonin supplements to help them sleep at night. Would you recommend it to me, or will it have a bad effect since I am taking other medication?
Welcome to icliniq.com.
Thank you for reaching out. How long have you been taking Propecia? One of the adverse effects of Propecia includes sleep behavior changes such as insomnia. Other cognitive effects include difficulty in maintaining attention, emotional sensitivity, depression effect, and anxiety that may lead to functional decline. I would recommend you to speak to your doctor about these. With regards to your question regarding Melatonin, yes, you may take Melatonin 5 mg, one tablet 30 minutes before bedtime. You may also take Cetirizine 10 mg, one tablet 30 min before bedtime to facilitate sleep. I hope this helps. Is there anything else I can help you with?
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
After that for the last four months, I am getting disturbed sleep by breathlessness and dreams ... It is tough for me to get a sound sleep ... Read fullI am feeling lightheaded and dizzy. Is it because of high BP and triglycerides levels?
Stress, inability to sleep, hunger, and ear problems can provoke dizziness ... Read fullCan apnea or swollen tonsil cause sleeping problem?
Hello doctor, For a week or more I have not been able to sleep ... Right before I fall asleep I wake myself up ... Read full
Ask your health query to a doctor online?Ask a Sleep Medicine Physician Now